MathSciNet Relay Station
MathSciNet bibliographic data
MR1697057 39A10
Kordonis, I.-G. E.; Philos, Ch. G. On the behavior of the solutions for linear autonomous neutral delay difference equations. J. Differ. Equations Appl. 5 (1999), no. 3, 219–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement